On approximation of the eigenvalues of perturbed periodic schrodinger operators

Lyonell Boulton, Michael Levitin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)9319-9329
Number of pages11
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Publication statusPublished - 2007

Cite this

@article{83ec851fa038430fba8e7e3d4c3b0ad9,
title = "On approximation of the eigenvalues of perturbed periodic schrodinger operators",
author = "Lyonell Boulton and Michael Levitin",
year = "2007",
language = "English",
volume = "40",
pages = "9319--9329",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing",

}

On approximation of the eigenvalues of perturbed periodic schrodinger operators. / Boulton, Lyonell; Levitin, Michael.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 40, 2007, p. 9319-9329.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On approximation of the eigenvalues of perturbed periodic schrodinger operators

AU - Boulton, Lyonell

AU - Levitin, Michael

PY - 2007

Y1 - 2007

M3 - Article

VL - 40

SP - 9319

EP - 9329

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

ER -